# SDR FDEA201612164471

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 73,157 hours, 25,789 cycles
- System (JASC): 3251 · Steering Unit
- Part: Module
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, COMING OUT OF TURN ONTO TAXIWAY,  NOSE WHEEL STEERING WAS UNRESPONDING FEELS AS THOUGH  NWS TILLER WAS BINDING.  PERFORMED RIGGING CHECK  AND  SYSTEM TEST OF NOSE WHEEL STEERING IAW MM  32-51-00-5-3. TEST PASSED 3 TIMES. TILLER MOVES  NORMALLY LEFT AND RIGHT. NO HYDRAULIC LEAKS NOTED.  INSPECTED ALL CABLES AND LINKS AS PER SAME AMM. NO  FINDINGS. AS A PRECAUTION, THE METERING VALVE MODULE REPLACED. SUMMING MECHANISM COVER IS  REMOVED AND PLACED IN THE LEADS OFFICE.
